# SDR CALA2014071100897

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 51,360 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 147029
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 7 TO 12 PATH LIGHTING ILLUMINATE MOMENTARILY, THEN GO OUT. TROUBLESHOOTING DETERMINED FAULTY BATTERY PACK PN AD-D717-01-1 00.  REMOVED EMER BATTERY PACK IAW AMM 33-51-06-960-805.  INSTALLED EMER BATTERY PACK IAW AMM 33-51-06-960-805.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-805.
